DBLP BibTeX Record 'journals/gc/DeLaVinaLPW12'

@article{DBLP:journals/gc/DeLaVinaLPW12,
  author    = {Ermelinda DeLaVi{\~n}a and
               Craig E. Larson and
               Ryan Pepper and
               Bill Waller},
  title     = {A Characterization of Graphs Where the Independence Number
               Equals the Radius},
  journal   = {Graphs and Combinatorics},
  volume    = {28},
  number    = {3},
  year      = {2012},
  pages     = {315-332},
  ee        = {http://dx.doi.org/10.1007/s00373-011-1054-x},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}